MAUDE Adverse Event Report: DEPUY MITEK LLC US LUPINE LOOP PLUS ANCHOR W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US LUPINE LOOP PLUS ANCHOR W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 210708
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: mitek employee.Investigation summary: the complaint device was received and evaluated.We could not identify the complaint device with respect to its lot number since the lot numbers were not etched on the devices and the user did not specify.Visual inspection confirms that the distal portion of the anchor is bent.It is probable that the failure is not related to product design or assembly.Based on the manufacturing investigation, the manufacturing process was performed according to the process requirement and is not the root cause of this issue.Rather, the package may have been exposed to high temperature over a period of time, thus causing the plastic anchor material to soften and deform.Other than this possibility, a root cause for the user to have experienced this failure cannot be determined.A review into the depuy synthes mitek complaints system revealed no complaints of any type for this lot of devices that was released to distribution.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The sales rep reported via phone that two of the customer's lupine loop plus with orthocord were bent at the distill tip prior to a shoulder procedure.The case was completed with another like device.There were no patient consequences or delays.The devices are being returned.This is report 1 of 2 for (b)(4).

Brand Name
LUPINE LOOP PLUS ANCHOR W/OC
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9013312
Report Number1221934-2019-58282
Device Sequence Number14031718
Product Code MAI
UDI-Device Identifier10886705001064
UDI-Public10886705001064
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue Number210708
Device Lot Number172509R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2017
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1